Alert archive / Texas / Flash Flood Warnings in 1995
Flash Flood Warning 48, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 4, 1995, 2:37 AM CDT for Hardeman County, Texas. It was in force for 3 hr.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Jun 4, 1995, 2:37 AM CDT (07:37 UTC)
- Expired
- Jun 4, 1995, 5:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Hardeman County, TX
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 7.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1738 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
TTAA00 KOKC 040738
FFWOKC
TXC197-041045-
BULLETIN - EBS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
237 AM CDT SUN JUN 04 1995
THE NATIONAL WEATHER SERVICE IN OKLAHOMA CITY HAS ISSUED A
FLASH FLOOD WARNING EFFECTIVE UNTIL 545 AM CDT FOR PEOPLE IN
THE FOLLOWING COUNTIES
IN NORTHERN TEXAS
HARDEMAN
INCLUDING THE FOLLOWING LOCATIONS
CHILLICOTHE...GOODLETT AND QUANAH
RADAR ESTIMATES THAT 3 TO 4 INCHES OF RAIN HAS ALREADY FALLEN OVER
PORTIONS OF THE COUNTY...WITH AN ADDITIONAL ONE TO TWO INCHES EXPECTED
OVER THE NEXT FEW HOURS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD
TAKE IMMEDIATE PRECAUTIONS. DO NOT ATTEMPT TO CROSS SWIFTLY
FLOWING WATERS BY FOOT OR BY AUTO. DO NOT ATTEMPT TO DRIVE
OVER A ROAD COVERED BY WATER. THE ROAD COULD BE WASHED OUT
UNDER THE WATER SURFACE. PERSONS WITH LIVESTOCK OR PROPERTY IN
LOW LYING AREAS SHOULD TAKE IMMEDIATE ACTION TO PROTECT THEM
FROM HIGH WATER.
LAT...LON 3409 9953 3430 9999 3453 9992 3432 9949
MTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:25 PM CDT, 11 hours 12 minutes earlier.
Area forecast discussion, Jun 3, 3:25 PM CDT, 11 hours 12 minutes before
FPUS3 KOKC 032023
AFDOKC
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
325 PM CDT SAT JUN 3 1995
UPR LOW REMAINS OVR NERN UT WITH SVRL SHTWVS ROTATING TWD FA. ONE WV
MOVG NEWD THRU NM WITH ANOTHER ONECOMING INTO WRN AZ. SFC BNDRY ACRS
SCNTL OK WHICH WL LKLY FOCUS CNVCTV DVLPMNT. ANOTHER FEATURE OF INTEREST
IS CNVTV-INDUCED VORT MAX BTWN CDS AND LTS WHICH IS BARELY CRAWLING EWD
ALG BDNRY. EXPCT MAIN PCPN AREA OF INITIATE IN TX PNHDL AND MV INTO WRN
ZNS THIS EVENG. ALSO PSBL THAT CNVTN WL FORM E OF CNVTV VORT IN SCNTRL
ZNS...BUT THIS AREA HAS STGR CAP AND WONT GET AS MUCH SFC HEATING AS
FURTHER W. WL ISSUE FFA FOR MOST OF WRN OK...BUT AREA MAY NEED TO BE
EXTNDD FURTHER E IF CNVTN REMAINS ORGANIZED INTO CNTRL ZNS OR IF LCL
COOLING ALF WITH CNVCTV VORT MAX IS SUFFICIENT TO BREAK CAP. PDS OF TRW
EXPCTD THRU SHORT TERM WITH CHANCES TAPERING OFF IN THE EXTDD PD. ..04..
GAG 60/81/61/82 8464 PNC 65/82/65/82 4354 HBR 68/85/65/85 7464
SPS 69/88/68/89 6344 OKC 65/82/65/82 4354 DUA 70/86/70/84 3344
.OKC...FLASH FLOOD WATCH TNGT WRN OK ZNS 4>6..9>11..14>17..21>23..
33>38..44.
.TX...NONE.In the hours before
Local storm report, Jun 4, 1:26 AM CDT, 1 hour 11 minutes before
LOCAL STORM REPORT NATIONAL WEATHER SERVICE OKLAHOMA CITY OK 0130 AM CDT SUN JUN 4 1995 TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS... DATE ....COUNTY LOCATION.... 0035 AM IN CACHE OK 60-70 MPH WINDS 06/4/95 COMANCHE CW
Local storm report, Jun 4, 1:27 AM CDT, 1 hour 10 minutes before
LOCAL STORM REPORT CORRECTED FOR DATE NATIONAL WEATHER SERVICE OKLAHOMA CITY OK 0020 AM CDT SUN JUN 4 1995 TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS... DATE ....COUNTY LOCATION.... 0015 AM 11/2 MI N OF FREDERICK OK SPOTTERS RPT TORNODO 06/4/95 TILLMAN CW
Local storm report, Jun 4, 1:30 AM CDT, 1 hour 7 minutes before
LOCAL STORM REPORT NATIONAL WEATHER SERVICE OKLAHOMA CITY OK 0130 AM CDT SUN JUN 4 1995 TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS... DATE ....COUNTY LOCATION.... 0035 AM IN CACHE OK 60-70 MPH WINDS 06/4/95 COMANCHE CW
Local storm report, Jun 4, 2:06 AM CDT, 31 minutes before
LOCAL STORM REPORT CORRECTED FOR DATE NATIONAL WEATHER SERVICE OKLAHOMA CITY OK 0205 AM CDT SUN JUN 4 1995 TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS... DATE ....COnUNTY LOCATION.... 0115 AM IN GUTHRIE OK SEVERAL FEET WATER IN SOME 06/4/95 LOGAN BLDGS, BY CD DIR. CW
Local storm report, Jun 4, 2:15 AM CDT, 22 minutes before
LOCAL STORM REPORT CORRECTED FOR DATE NATIONAL WEATHER SERVICE OKLAHOMA CITY OK 0215 AM CDT SUN JUN 4 1995 TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS... DATE ....COUNTY LOCATION.... 0100-0130 AM JUST E OF UNION CITY OK 6 INCHS WATER ON HWY 152 06/4/95 CANADIAN BY CD. CW
Local storm report, Jun 4, 2:15 AM CDT, 22 minutes before
LOCAL STORM REPORT CORRECTED FOR DATE NATIONAL WEATHER SERVICE OKLAHOMA CITY OK 0215 AM CDT SUN JUN 4 1995 TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS... DATE ....COUNTY LOCATION.... 0100-0130 AM JUST E OF UNION CITY OK 6 INCHS WATER ON HWY 152 06/4/95 CANADIAN BY CD. CW
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:35 PM CDT | Tornado Warning | OUN | Hardeman | 40 min |
| Jun 3, 10:28 PM CDT | Tornado Warning | OUN | Hardeman | 32 min |
| Jun 3, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 45 min |
| Jun 3, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 48 min |
| Jun 4, 9:35 AM CDT | Severe Thunderstorm Warning | OUN | Knox | 40 min |
| Jun 4, 9:52 AM CDT | Severe Thunderstorm Warning | OUN | Foard | 53 min |
| Jun 4, 10:17 AM CDT | Severe Thunderstorm Warning | OUN | Knox | 58 min |
| Jun 4, 10:25 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 65 min |
| Jun 4, 10:54 AM CDT | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 66 min |
| Jun 4, 12:10 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 50 min |
| Jun 4, 12:15 PM CDT | Flash Flood Warning | OUN | Hardeman | 3 hr |
| Jun 4, 1:00 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 45 min |
| Jun 4, 1:45 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 45 min |
| Jun 4, 2:30 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 45 min |
| Jun 4, 2:34 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 41 min |
| Jun 4, 2:50 PM CDT | Flash Flood Warning | OUN | Wilbarger | 3 hr |
| Jun 4, 3:08 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 37 min |
| Jun 4, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Baylor | 45 min |
| Jun 4, 3:35 PM CDT | Flash Flood Warning | OUN | Hardeman | 3 hr |
| Jun 4, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 65 min |
| Jun 4, 4:13 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 47 min |
| Jun 4, 4:39 PM CDT | Tornado Warning | OUN | Wichita | 36 min |
| Jun 4, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 64 min |
| Jun 4, 5:17 PM CDT | Flash Flood Warning | OUN | Foard | 3 hr |
| Jun 4, 6:35 PM CDT | Flash Flood Warning | OUN | Hardeman, Wilbarger | 3 hr |
Nearby
Flash Flood Warnings in Texas, 1995Every flash flood warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.